# SDR UPS07149072

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Stuck
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO REINSTALL DOOR SLIDE SAFETY PIN AFTER THE SLIDE LEVER WAS MOVED TO DISARM POSITION.  CYCLED SLIDE LEVER SEVERAL TIMES.  INSERTED PIN IN DISARM POSITION SATISFACTORILY EACH TIME.  OK TO CONTINUE.
